Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Itching of my palms and fingers. Mild rashes. Allergic rashes?

Hi. I have started having itching in my hands two days ago, especially on the inside and outside of my palms and fingers. This is how it started. Then it started itching all over my hands and feet in a matter of hours with mild rashes. I thought it might be an allergic reaction. But the funny thing is that during the day, the itching almost vanishes and so do the rashes. By night the itching comes back and subsequently the rashes. What could it be. I have met a doc yet, planning to meet one today.
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
hi you may be suffering from raynaurd s
phenomenon especially it is bound to increase during nights and exposure to cold.this occurs in several connective tissue have to get complete blood anallysis, ra factor , sle profile may tke initially corticosteroids and anti allergic ,calamine lotion for symtomatic relief,based on the result of test reports rheumatologist and dermatologist consultation you must be treated .wishing you a speedy recovery.
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor